# SDR SWAA2021072930141

- Difficulty date: November 12, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN RIB AT STA 867 ; RIB CRACK / REMOVED AND REPLACED DAMAGED RIB DORSAL FIN STA 867' PER REF B737 SRM 51-40-02-0G-0
